Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 43, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Dec 15, 2012, 2:26 PM MST. It took effect at Dec 17, 2012, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 15, 2012, 2:26 PM MST (21:26 UTC)
- In effect from
- Dec 17, 2012, 5:00 AM MST
- Expired
- Dec 16, 2012, 2:01 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
314 WWUS75 KTFX 152126 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 226 PM MST SAT DEC 15 2012 MTZ009-010-014-044-046-048-049-052-053-161400- /O.NEW.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JEFFERSON-BROADWATER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...SHELBY...CONRAD...CHOTEAU...FAIRFIELD...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND 226 PM MST SAT DEC 15 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH EARLY TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH EARLY TUESDAY MORNING. * TIMING AND MAIN IMPACT: HIGH WINDS MAY DEVELOP MONDAY MORNING AND CONTINUE THROUGH EARLY TUESDAY MORNING. STRONG WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * OTHER IMPACTS: STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING SNOW ALONG THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...SHELBY...BROWNING...MARIAS PASS...CUT BANK... TOWNSEND...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ015-161400- /O.NEW.KTFX.HW.A.0043.121217T1200Z-121218T0300Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 226 PM MST SAT DEC 15 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS MAY DEVELOP MONDAY MORNING AND CONTINUE INTO THE EVENING IN THE NORRIS HILL AREA. STRONG WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
205 WWUS75 KTFX 161044 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 344 AM MST SUN DEC 16 2012 MTZ009-010-014-044-046-048-049-052-053-162200- /O.CON.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JEFFERSON-BROADWATER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...SHELBY...CONRAD...CHOTEAU...FAIRFIELD...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND 344 AM MST SUN DEC 16 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT. * TIMING AND MAIN IMPACT: HIGH WINDS MAY DEVELOP MONDAY MORNING AND CONTINUE THROUGH EARLY TUESDAY MORNING. STRONG WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * OTHER IMPACTS: STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING SNOW ALONG THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...SHELBY...BROWNING...MARIAS PASS...CUT BANK... TOWNSEND...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ015-162200- /O.CON.KTFX.HW.A.0043.121217T1200Z-121218T0300Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 344 AM MST SUN DEC 16 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WATCH FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS MAY DEVELOP MONDAY MORNING AND CONTINUE INTO THE EVENING IN THE NORRIS HILL AREA. STRONG WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
201 WWUS75 KTFX 162101 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 201 PM MST SUN DEC 16 2012 MTZ014-052-053-170915- /O.UPG.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/ /O.NEW.KTFX.HW.W.0051.121217T0700Z-121218T0600Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-BROADWATER- INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND 201 PM MST SUN DEC 16 2012 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: HIGH WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH THE DAY MONDAY. STRONG WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * OTHER IMPACTS: STRONG WINDS WITH SNOW AND BLOWING SNOW WILL RESULT IN REDUCED VISIBILITY OVER MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-170915- /O.UPG.KTFX.HW.A.0043.121217T1200Z-121218T0300Z/ /O.NEW.KTFX.HW.W.0051.121217T0700Z-121218T0600Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL 201 PM MST SUN DEC 16 2012 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH MONDAY IN THE NORRIS HILL AREA. STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-044-046-048-049-170915- /O.UPG.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/ /O.NEW.KTFX.HW.W.0051.121217T1200Z-121218T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CONRAD...CHOTEAU...FAIRFIELD 201 PM MST SUN DEC 16 2012 ...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: HIGH WINDS WILL DEVELOP MONDAY MORNING AND CONTINUE THROUGH EARLY TUESDAY MORNING. STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * OTHER IMPACTS: STRONG WINDS WITH SNOW AND BLOWING SNOW WILL RESULT IN REDUCED VISIBILITY OVER MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...CUT BANK...SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-013-045-050-051-170915- /O.NEW.KTFX.HW.W.0051.121217T1800Z-121218T0600Z/ CASCADE-CHOUTEAU-LIBERTY-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...CHESTER...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE 201 PM MST SUN DEC 16 2012 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM MST MONDAY. * TIMING AND MAIN IMPACT: HIGH WINDS WILL DEVELOP LATE MONDAY MORNING AND CONTINUE INTO MONDAY EVENING. STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHESTER...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE...BIG SANDY...FORT BENTON...GREAT FALLS... KINGS HILL PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 15, 11:30 AM MST, 2 hours 56 minutes earlier.
Area forecast discussion, Dec 15, 11:30 AM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1130 AM MST Sat Dec 15 2012 UPDATE TO AVIATION .UPDATE... Further update as of 1130 am MST. Clear skies, little snow on the ground, and increasing westerly downslope winds have allowed temperatures to warm to near forecast highs today along the east slopes of the Rockies. Have therefore warmed highs 3 to 5 degrees there. To a lesser extent, similar conditions will allow highs to reach about 2 to 3 degrees warmer than previously forecast across the eastern plains of the TFX CWA. Coulston Made some minor updates to forecast grids this morning. Main updates were to increase snow coverage in southwest Montana and decrease sky cover across north central Montana. Light snow continues to fall along/southeast of a Bozeman to Dillon line. Although am not expecting significant accumulation, NAM/GFS indicate that the snow will persist through the morning and made the update to better reflect current conditions. Other update was to decrease cloudiness across north central Montana to better reflect mostly clear skies throughout the day. Skies are mostly clear there this morning, and am not expecting the higher cloudiness over the Pacific Northwest to reach that area until tonight as a weak shortwave ridge of high pressure will impede the progress of the cloudiness. Remainder of forecast appears to be mostly on track. Coulston/Uttech && .AVIATION... UPDATED 1805Z. Patchy low clouds/fog with IFR conditions continue to dissipate this morning across southwest Montana for improving conditions. Areas of light snow, also with occasional IFR conditions, will decrease along/southeast of a KBZN-to-KDLN line today, also bringing improving conditions. However, mid level cloudiness with persistent light snow in the mountains will generally obscure mountain tops at least through Sunday morning. Otherwise, skies will remain mostly clear today across the plains of north central/central Montana, with breezy and gusty westerly winds along the Rocky Mountain Front. Patchy fog with occasional IFR conditions will likely redevelop in some of the valleys of southwest Montana after 00Z, especially in areas where clouds become broken to scattered this afternoon, including KHLN. A disturbance aloft will then bring increasing mid/high cloudiness and an increased chance of mainly mountain showers to the area from the west after 03Z. The breezy westerly winds will also spread east across the area after this time, likely helping to dissipate some of the fog in the southwest Montana valleys. Coulston && .PREV DISCUSSION... /ISSUED 430 AM MST Sat Dec 15 2012/ Today through Monday...Areas of freezing fog have been persistent overnight between Helena and Bozeman and while improving conditions are expected this morning, pockets of dense fog may linger in the Helena Valley. A weak surface cold front continues to push through the forecast area this morning and temperatures will be around 5 degrees below seasonal averages with light winds today. Moisture across southwest Montana brought a couple inches of snow to the mountains overnight and snow will taper off this morning as the system moves east. Weak upper-level ridging will keep mainly dry conditions over the area this afternoon and tonight before the next low pressure trough moves into the Northern Rockies on Sunday. This system will have more moisture availability and good dynamics with better chances of mountain snow as a result. However, across north-central Montana, strong westerly winds are expected beginning on Sunday afternoon, which will limit precip chances over the plains due to downslope conditions. Will also continue to monitor the possibility for high winds but at this time winds should be less than 58 mph. As mentioned before, best chance for snow will be in the mountains, particularly along the Continental Divide and southwest Montana. Confidence is low to moderate at this time regarding snow amounts, however snow amounts of 4 to 6 inches at pass level are possible with higher amounts above passes Sunday and Monday. Models hint at some overrunning over north- central Montana on Monday morning and have increased pops over the plains though any snow amounts should be an inch or less. Temperatures on Sunday and Monday will be around seasonal averages. MLV Monday night through Saturday...Expect westerly flow aloft Monday night over Montana as an upper trough develops near the Pacific Northwest coast. This upper trough will move through the forecast area Tuesday night into Wednesday but should not have much moisture with it. A strong upper ridge will move over western Montana on Thursday. The GFS and ECMWF models diverge after that with the ECMWF model developing an upper ridge over the Pacific Northwest on Saturday while the GFS has southwest flow aloft for our area. The GEM model has still another solution in that it intensifies an upper ridge over the Pacific Northwest Thursday into Saturday. As for the chances of precipitation will will continue with the high threat for snow over the Rocky Mountain Front and a chance of snow over southwest Montana for Monday night. Over the Plains models are looking generally dry except for a slight chance of snow over northcentral Montana. From Tuesday on have generally lowered the chances of snow. It looks like by Thursday the only threat for snow will be over the Rocky Mountain Front. Even with the differences amongst the models with their upper air forecasts Friday through Saturday, they are mostly dry over the forecast area. As for high temperatures have generally raised them from Thursday on and expect above normal temperatures Friday and Saturday with the possible exception of north central Montana. Blank && .PRELIMINARY POINT TEMPS/POPS... GTF 36 21 34 21 / 0 10 20 10 CTB 36 16 32 15 / 0 10 20 10 HLN 31 17 34 17 / 10 20 30 40 BZN 32 15 31 14 / 80 20 30 30 WEY 26 13 22 15 / 80 80 80 80 DLN 32 16 31 17 / 50 30 30 40 HVR 32 14 31 12 / 0 10 10 10 LWT 33 17 32 15 / 10 10 20 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MLV/COULSTON LONG TERM...BLANK AVIATION...COULSTON weather.gov/greatfalls
Hazardous weather outlook, Dec 15, 3:46 AM MST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 346 AM MST SAT DEC 15 2012 MTZ011-045-047-051-161100- HILL-LIBERTY-BLAINE-FERGUS- 346 AM MST SAT DEC 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-010-012-013-044-046-048>050-161100- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- TOOLE-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN- 346 AM MST SAT DEC 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS ARE POSSIBLE ON SUNDAY NIGHT AND MONDAY. SNOW IS ALSO POSSIBLE IN THE MOUNTAINS ALONG THE ROCKY MOUNTAIN FRONT AND CENTRAL MONTANA AND MAY CAUSE DIFFICULT TRAVEL CONDITIONS OVER AREA MOUNTAIN PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-052>055-161100- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 346 AM MST SAT DEC 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW AND GUSTY WINDS ARE POSSIBLE IN THE MOUNTAINS AND MAY CAUSE DIFFICULT TRAVEL CONDITIONS OVER AREA MOUNTAIN PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ015-161100- MADISON- 346 AM MST SAT DEC 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS ARE POSSIBLE FOR NORRIS HILL ON SUNDAY AND MONDAY. SNOW IS ALSO POSSIBLE IN THE MOUNTAINS AND MAY CAUSE DIFFICULT TRAVEL CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 2:26 PM MST | Winter Weather Advisory | TFX | 61 hr |
Nearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.